Azera

Anadin Extra Soluble Aspirin, Paracetamol & Caffeine 12 Soluble TabletsView full size image

Anadin Extra Soluble

12s × 6 × 1

 

Log in to buy

 
Product:Aspirin, Paracetamol & Caffeine Soluble Tablets
RSP:£3.79
POR:29.87%
Pack Size:12s
Product Code:168623
Retail EAN:5000309007699
Vat Rate:Standard
Brand:Anadin
  • Pain relief from: headaches & migraines
  • Soluble in water, starts to be absorbed faster than tablets
  • Gets to work in just 5 minutes - based on caffeine absorption data
  • Triple action
  • Aspirin - targets source of pain
  • Paracetamol - helps block pain signals
  • Caffeine - helps speed up pain relief

To find out more visit http://www.anadin.co.uk

Product Marketing

Whether you're suffering from a tension headache or a migraine, Anadin Extra can help fight your pain.

Anadin Extra is scientifically developed with a powerful triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.

Anadin Extra Soluble Tablets are soluble in water, therefore start to be absorbed faster than tablets.

Anadin Extra gets to work in just 5 minutes* and is available in two formats tailored to your preference: caplets and soluble tablets (*based on caffeine absorption data).

For relief from:
Headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms

Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Brand Marketing

Anadin, stronger than pain

Ingredients

Each Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg, Sodium content 0.98mg/tablet, Also contains: Lactose Aspartame

Additional Information

  • Pack Type: Box

Preparation and Usage

Instructions for use:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms
Adults, the elderly and young persons aged 16 and over:
Take 2 tablets dissolved in a glass of water
Repeat every 4 hours as required.
Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Storage

Do not store above 25°C

Max Temp °C: 25

Safety

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor.
Contains paracetamol and aspirin

Please read the enclosed leaflet which provides further information about this medicine.

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep all medicines out of the sight & reach of children.

Manufacturer’s Address

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes